EXACTECH, INC. CR TIBIAL INSERT SZ 2, 9MM, SLOPE ++; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-72-09 |
| Medical Device Problem Codes |
Fracture (1260); Structural Problem (2506); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Peeling (1999); Synovitis (2094); Joint Laxity (4526); Metal Related Pathology (4530)
| Date of Event |
01/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
1038671-2023-00679, 1038671-2024-03821.1038671-2024-03822 d10: (b)(6), 200-72-09 - cr tibial insert sz 2, 9mm, slope; (b)(6), 200-04-23 - cemented finned tib.Tra sz 2f/3t; (b)(6), 200-05-23 - inset patella 23mm; (b)(6), 230-03-02 - optetrak asy, cr cemented femoral, sz 2.Multiple mdr reports were filed for this event, please see associated reports: 038671-2023-00679, 1038671-2024-03821, 1038671-2024-03822.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
Legal case ¿ usa.Patient id: (b)(6) + right knee.Case (b)(4) is associated with this case.It was reported that approximately 123 months after a right total knee replacement procedure, the patient underwent an arthroscopy procedure due to synovitis and loosening.Patient began experiencing pain, popping, clicking and catching of the right knee after a fall approximately 7 months prior.Arthroscopic surgery operative notes were provided.Postoperative diagnosis indicated synovitis, tibial component loosening, metallosis, and fractured tibial polyethylene with loose fragments.Surgeon performed a three compartment synovectomy and loose body removal from within the notch.Patient left the operating room in stable condition.No intraoperative or postoperative complications.No additional information is available.
Additional Manufacturer Narrative
Updated product information in d1, d4, g3/g4.Updated medical device problem and component codes in h6.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h4, h6.Mdr section codes updated/corrected: a, b, c, f.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and fracture, the patient's reported fall and/or inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.